60 Years of Excellence
Home | Contact Us | Webmail
Quick Links

Mr. Ashok Kumar Sahoo  [Mathematics]

Ashok Kumar Sahoo
Name : Mr. Ashok Kumar Sahoo
Designation : Assistant Professor
Phone No. : 9861211183
Email Id : ashokuumt@gmail.com
Date of Birth : 25-05-1974
Date of Joining : 02-06-2014
  • Qualification

    Ph.D(Maths), M.Sc.(Maths), M.Mphil(Maths), M.Tech.(Comp.Sc.)
  • Specialization

    Complex Analysis
  • Experience

    10.01.2010 to 22.07.2010(KISD,BBSR ) 23.07.2010 to 31.05.2014(ITER, BBSR) 02.06.2014 to till date
  • Subject Teaching

    Graduate Level

    : Real Analysis, Complex Analysis, Partial Differential Equation, Probability, Numerical Analysis

    Post Graduate Level

    : Real Analysis, Statistical Method
  • Research Area

    Complex Analysis
  • Research Guidance

    DATA TO BE UPDATED...
  • Awards & Honours

    DATA TO BE UPDATED...
  • Members of Professional Bodies

    Orissa Mathematical Society (Life Member) The Indian Science Congress Association (Life Member) International Association of Engineers The Institute for Computer Sciences, Social Informatics and Telecommunications Engineering (ICST)
  • Sponsored Projects & Consultancy

    DATA TO BE UPDATED...
  • Publications (
    International Publications:
    6)

    International Publications

    1.Jagannath Patel and Ashok Kumar Sahoo,
    On Certain Subclasses of Analytic Functions Involving Carlson-Shaffer Operator and Related to Lemniscate of Bernoulli,
    Journal of Complex Analysis, Article ID 295703
    2.Ashok Kumar Sahoo and Jagannath Patel
    On Certain Subclasses of Multivalent Analytic Functions with Complex Order Involving a Linear Operator. Vietnam Journal of Mathe matics, DOI 10.1007/s 1003-015-0120-8
    3.Ashok Kumar Sahoo and Jagannath Patel
    Hankel determinant for a class of Analytic   Functions related with Lemniscate of Bernoulli , International Journal of Analysis and Applications, Volume 6, Number 2 (2014), 170-177
    4.Ashok Kumar Sahoo and Jagannath Patel
    Inclusion And Neighbourhood Properties of certain subclasses of p-Valent Analytic Functions of Complex Order Involving a Linear Operator, Bull. Korean Math. Soc. 51 (2014), No. 6, pp. 1625–1647, http://dx.doi.org/10.4134/BKMS.2014.51.6.1625
    5.J. Patel, Ashok Kumar Sahoo and N.E. Cho .
    Certain subclasses of multivalent uniformly starlike and convex functions involving a linear operator"  Journal of computational analysis and applications, vol.19, no.5, 2015, 812-829
    6.Jagannath Patel and Ashok Kumar Sahoo
    On certain subclasses of analytic functions associated with the Carlson–Shaffer operator, Annales universitatis mariae curie-skłodowska lublin – polonia, Doi: 10.1515/umcsmath-2015-0007
  • Books/ Chapter Published

    DATA TO BE UPDATED...
  • Seminar/ Symposia/ Short term Course organized

    DATA TO BE UPDATED...
  • Extra Responsibility

    DATA TO BE UPDATED...
  • Other Informations

    DATA TO BE UPDATED...
  • Address for Communication

    Present Address : 
    At. Qr.No. E-44/3, Vivekananda Chhak,
    Po- Burla, Dist- Sambalpur.
    Pin-768018
      Permanent Address : 
    At/Po-Athgarh Dist: Cuttack Pin- 754029
Important Links
 
Our Contacts
VSS University of Technology
Burla, Sambalpur, Odisha, India-768018
PH: (0663)2430211
Fax: (0663)2430204
UPDATE command denied to user 'vssutac_burla'@'localhost' for table 'vssut_hits'
Join Us on Facebook